# SDR C2XA06IA177

- Difficulty date: November 9, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 15,712 hours, 11,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE FORWARD CABIN AND LEFT HAND FORWARD EXTERIOR EMERGENCY LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE BATTERY POWER SUPPLY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
